Couldn't find what you looking for?

TRY OUR SEARCH!

Need help asap, I got my period last month 17th of March.. And on the 21ist or March I had sex my period was light.. I took the morning after pill and a week after I hd sex and used a condom and he cummed and ended up taking it off and then we went for more.. Now it's the 20th of April and still no period.. I took a pregnancy test and it was negative.. Also I was spotting when I took the pill for 3days.. How much longer do I need to wait? It's my first time taking the pill :(

Loading...

Hi there

These are common side effects of Plan B pill. I will list some for you -

COMMON PLAN B SIDE EFFECTS

  • Nausea: About 14% to 23% of women
  • Abdominal pain: About 18% of women
  • Fatigue: About 17% of women
  • Headache: About 17% of women
  • Dizziness: About 11% of women
  • Breast tenderness: About 11% of women
  • Vomiting: About 6% of women
  • Diarrhea: About 5% of women
  • Irregular menstrual bleeding: Some women may experience spotting after taking plan B. The majority of women will have their next menstrual period at the expected time or early. When plan B is used repeatedly (more than once in a menstrual cycle, or more than occasional once-a-month use), menstrual changes may occur, including a shorter or longer cycle and a heavier or lighter period than normal.

Many get their periods earlier, while for some it is delayed. So, relax, your periods will resume.

However if during last sex episode where he took off his condom and went in for more, you did risk a pregnancy [assuming you did not take plan b pills this time] It will be prudent if you visit a doctor and have a clinical pregnancy test done

Good luck

Reply

Loading...